Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 16, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Apr 3, 2015, 5:28 PM CDT for Davidson County, Rutherford County, Williamson County, Tennessee. It was in force for 47 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2015, 5:28 PM CDT (22:28 UTC)
- Expired
- Apr 3, 2015, 6:15 PM CDT
- In force
- 47 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Davidson County, TN, Rutherford County, TN, Williamson County, TN
The radar
The Nashville radar (KOHX), 28 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 5:30 PM CDT | TSTM WND DMG | Leipers Fork, TN | NUMEROUS TREES DOWN ON ROAD AROUND LEIPERS FORK INCLUDING CARL ROAD...PARKER BRANCH ROAD...OLD HILLSBORO ROAD...OLD HIGHWAY 96...AND FERN VAIL ROAD. |
| Apr 3, 5:30 PM CDT | TSTM WND DMG | Leipers Fork, TN | NUMEROUS TREES DOWN ON ROADS AROUND LEIPERS FORK INCLUDING CARL ROAD...PARKER BRANCH ROAD...OLD HILLSBORO ROAD...OLD HIGHWAY 96...AND FERN VAIL ROAD. CARPORT BLOWN OFF HOME DOWN A HILLSIDE. |
| Apr 3, 5:30 PM CDT | TSTM WND DMG | Leipers Fork, TN | A FEW TREES DOWN ON CARL ROAD AND FERN VAIL ROAD. |
| Apr 3, 5:31 PM CDT | HAIL 0.7 | N Franklin, TN | DIME SIZE FRANKLIN AT COLUMBIA AND DOWNS |
| Apr 3, 5:55 PM CDT | TSTM WND DMG | 8 Ne Eagleville, TN | PHOTO OF ROOF DAMAGE TO HOUSE IN ALMAVILLE |
| Apr 3, 6:04 PM CDT | TSTM WND DMG | Murfreesboro, TN | LARGE TREE FELL ON HOUSE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 12:14 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.5 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 135 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 990 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 274 m²/s²
- 0-3 km storm-relative helicity
- 325 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
685
WUUS54 KOHX 032228
SVROHX
TNC037-149-187-032315-
/O.NEW.KOHX.SV.W.0016.150403T2228Z-150403T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
528 PM CDT FRI APR 3 2015
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN DAVIDSON COUNTY IN MIDDLE TENNESSEE...
RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 615 PM CDT
* AT 526 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF FAIRVIEW...AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
FRANKLIN AROUND 540 PM CDT.
NOLENSVILLE AROUND 555 PM CDT.
MURFREESBORO AROUND 610 PM CDT.
WALTERHILL AROUND 615 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE TRIUNE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3610 8651 3604 8641 3604 8639 3601 8638
3602 8637 3598 8633 3598 8630 3571 8632
3586 8712 3604 8709 3604 8706 3606 8704
TIME...MOT...LOC 2229Z 274DEG 39KT 3591 8697
HAIL...1.00IN
WIND...60MPH
$$
BARNWELL1 follow-up statement
773
WWUS54 KOHX 032254
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
554 PM CDT FRI APR 3 2015
TNC037-149-187-032315-
/O.CON.KOHX.SV.W.0016.000000T0000Z-150403T2315Z/
RUTHERFORD TN-WILLIAMSON TN-DAVIDSON TN-
554 PM CDT FRI APR 3 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
DAVIDSON...EASTERN WILLIAMSON AND WESTERN RUTHERFORD COUNTIES UNTIL
615 PM CDT...
AT 551 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NOLENSVILLE...
AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
SMYRNA AROUND 600 PM CDT.
MURFREESBORO AROUND 610 PM CDT.
WALTERHILL AROUND 615 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3604 8641 3604 8639 3601 8638 3602 8637
3598 8633 3598 8630 3571 8632 3580 8679
3608 8673 3610 8651
TIME...MOT...LOC 2254Z 274DEG 39KT 3589 8664
HAIL...1.00IN
WIND...60MPH
$$
BARNWELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 3:34 PM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Apr 3, 3:34 PM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 334 PM CDT FRI APR 3 2015 .DISCUSSION... COLD FRONT IS NOW JUST NORTHWEST OF THE CWA. DEVELOPING LINE OF CONVECTION RESIDES JUST OUT AHEAD OF IT. HELICITY VALUES REMAIN ELEVATED ALONG AND AHEAD OF THE BOUNDARY. LATEST SPC INPUT WILL PLACE ANOTHER TOR WATCH SO AS TO EXTEND THE CURRENT ONE EASTWARD. FOR THE MOST PART...STORMS TO OUR WEST AND NORTHWEST HAVE BEHAVED AND HAVE REMAINED SUB SEVERE. BUT...WITH HEATING AND INSTABILITY POSSIBLE...THE APPROACHING FRONT MAY BE GREETED WITH HIGHER SFC CAPES. LCL'S ARE PLENTY LOW ENOUGH FOR TORNADIC DEVELOPMENT. HOWEVER...BEST HELICITY VALUES APPEAR TO BE NORTH OF NASHVILLE. THE CONVECTION WILL END ACROSS THE PLATEAU AREA BY 11 PM TONIGHT. ANOTHER POTENTIAL IMPACT FOR THIS EVENING WILL BE THE ELEVATED WIND SPEEDS. 925 MB WINDS STILL LOOK SUFFICIENT ENOUGH TO JUSTIFY THE CONTINUATION OF ADVISORY LEVEL WIND SPEEDS. THOUGH THE PERIOD OF ADVISORY REACHED CRITERIA MAY BE RATHER BRIEF THIS EVENING...WILL GO AHEAD AND CONTINUE WITH THE CURRENT ADVISORY. MOVING ON...THE DRIER AND COOLER AIR WILL MOVE IN. HIGHS...UNDER PLENTIFUL SUNSHINE TOMORROW...WILL ONLY REACH THE MID 50S TO LOWER 60S. TOMORROW NIGHT/EASTER SUNRISE...SFC HIGH WILL MOVE ACROSS THE AREA. TEMPS WILL FALL INTO THE 30S FOR MOST OF THE AREA. SCATTERED FROST AND NEAR FREEZING TEMPS WILL BE POSSIBLE...MAINLY ALONG THE PLATEAU AND LOW LYING AREAS WEST OF THE PLATEAU. FOR THAT REASON...WILL REISSUE THE SPS. WARMER AND MORE SEASONAL TEMPS TO RETURN FOR SUNDAY. IN THE EXTENDED FCST...THE SUBTROPICAL JET BECOMES MORE ACTIVE AND THE PATTERN SETS UP WITH MIDDLE TN RESIDING IN THE WARM AND HUMID SECTOR. THE FORCING DYNAMICS WILL BE WELL NORTH BUT WE WILL SEE A SERIES OF IMPULSES WITHIN THE UPPER JET AND THAT WILL LEAD TO UNSETTLED CONDITIONS THROUGH THE EXTENDED. TOWARD THE END OF THE EXTENDED...WE WILL SEE A LARGE UPPER TROUGH DIG ACROSS THE WEST. AS SOME DEGREE OF COOLING ALOFT TAKES PLACE...OUR SFC CAPES WILL BE ON THE RISE. SO...STRONGER STORMS WILL BE POSSIBLE TOWARD THE END OF THE EXTENDED. HOWEVER...FROPA ACTIVITY...WHICH IS THE USUAL CATALYST FOR ORGANIZED SPRING SEVERE ACTIVITY...IS NOT INDICATED...AFTER TONIGHT...FOR THE NEXT 7 DAYS. THOSE CAPES HOWEVER...BY THURSDAY AND FRIDAY...DO GET STRONGER AS HIGH TEMPS APPROACH 80 DEGREES. NOTE...I AM GOING TO GO AHEAD AND ISSUE THE ZONES RIGHT NOW AS THE NEW WATCH HAS JUST BEEN UPDATED IN OUR GRAPHICS. THE NPW FOR THE WIND ADVISORY IS GOING TO BE REISSUED AS WELL. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 42 60 36 68 / 60 0 0 05 CLARKSVILLE 38 60 34 66 / 30 0 0 10 CROSSVILLE 40 55 32 63 / 80 0 0 05 COLUMBIA 43 62 36 67 / 60 0 0 10 LAWRENCEBURG 45 63 36 65 / 60 0 0 10 WAVERLY 38 61 35 66 / 30 0 0 10 && .OHX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 1 AM CDT SATURDAY FOR TNZ005>011-023>034- 056>066-075-077>080-093>095. && 21
Hazardous weather outlook, Apr 3, 5:07 AM CDT, 12 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 507 AM CDT FRI APR 3 2015 TNZ005>011-023>034-056>066-075-077>080-093>095-041015- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 507 AM CDT FRI APR 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. THERE IS AN ENHANCED RISK FOR SEVERE THUNDERSTORMS TODAY AND THIS EVENING OVER ALL OF MIDDLE TENNESSEE...WITH THE GREATEST CHANCE FOR SEVERE WEATHER EXPECTED TO BE FROM 1 PM CDT THIS AFTERNOON UNTIL 10 PM CDT TONIGHT. THE MAIN CONCERN WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. HOWEVER...A FEW TORNADOES WILL ALSO BE POSSIBLE...AS WELL AS BRIEF FLOODING DUE TO TORRENTIAL DOWNPOURS. SOUTHERLY WINDS WILL INCREASE TODAY...WITH FREQUENT GUSTS OVER 30 MPH. WIND GUSTS TO OVER 40 MPH ARE EXPECTED LATE THIS AFTERNOON AND EVENING. WINDS OF THIS INTENSITY COULD BREAK TREE LIMBS EVEN BEFORE THE THUNDERSTORMS ARRIVE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PATCHY FROST AND FREEZING TEMPERATURES ARE POSSIBLE LATE SATURDAY NIGHT AND EARLY SUNDAY MORNING...ESPECIALLY ALONG THE CUMBERLAND PLATEAU AND IN LOW LYING AREAS WEST OF THE PLATEAU. THOSE WITH TENDER VEGETATION MAY WANT TO CONSIDER EITHER COVERING VULNERABLE PLANTS OR BRINGING THEM INDOORS. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED TODAY AND TONIGHT...AS THUNDERSTORMS MOVE THROUGH. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 19
In the hours before
Local storm report, Apr 3, 5:18 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
518 PM CDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM TSTM WND DMG 2 SE HENDERSONVILLE 36.27N 86.58W
04/03/2015 SUMNER TN TRAINED SPOTTER
TREES DOWN 2 SOUTHEAST OF HENDERSONVILLE.
&&
EVENT NUMBER OHX1500426
MDAVISLocal storm report, Apr 3, 5:20 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
520 PM CDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM HAIL NASHVILLE 36.17N 86.78W
04/03/2015 E1.00 INCH DAVIDSON TN EMERGENCY MNGR
I-24 AT BRILEY PKWY
&&
EVENT NUMBER OHX1500427
MROSELocal storm report, Apr 3, 5:21 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
521 PM CDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM HAIL 3 SW NASHVILLE 36.14N 86.82W
04/03/2015 E0.88 INCH DAVIDSON TN TWITTER
NICKEL SIZED HAIL IN CENTENNIAL PARK
&&
EVENT NUMBER OHX1500428
MDAVISLocal storm report, Apr 3, 5:24 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
524 PM CDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL 4 SE NASHVILLE 36.13N 86.73W
04/03/2015 E0.70 INCH DAVIDSON TN TWITTER
DIME SIZE ELLINGTON PARKWAY AT TRINITY AND AT NASHVILLE
ZOO
&&
EVENT NUMBER OHX1500429
MDAVISSpecial weather statement, Apr 3, 5:24 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
524 PM CDT FRI APR 3 2015
TNZ027-059-062-032315-
DAVIDSON-RUTHERFORD-WILLIAMSON-
524 PM CDT FRI APR 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR DAVIDSON...RUTHERFORD AND
WILLIAMSON COUNTIES...
AT 521 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR FAIRVIEW...MOVING EAST AT 50 MPH.
SOME LOCATIONS IN THE PATH INCLUDE FAIRVIEW...NATCHEZ TRACE AT
HIGHWAY 96...LEIPERS FORK...FRANKLIN...BRENTWOOD...NOLENSVILLE...
TRIUNE...ROCKVALE AND MURFREESBORO.
NICKEL SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3601 8637 3598 8631 3565 8646 3570 8655
3570 8663 3569 8665 3571 8668 3571 8673
3586 8721 3588 8721 3605 8707 3605 8704
3609 8703
11Local storm report, Apr 3, 5:27 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
527 PM CDT FRI APR 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG N BELLE MEADE 36.10N 86.86W
04/03/2015 DAVIDSON TN TWITTER
WIND DAMAGE TO TREES IN BELLE MEADE
&&
EVENT NUMBER OHX1500430
MDAVISThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 3:47 AM CDT | Wind Advisory | OHX | Bedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 32 more | 18 hr |
| Apr 3, 1:56 PM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 34 min |
| Apr 3, 3:52 PM CDT | Special Weather Statement | OHX | Dickson, Houston, Humphreys, Stewart | 38 min |
| Apr 3, 4:12 PM CDT | Special Weather Statement | OHX | Robertson | 33 min |
| Apr 3, 4:33 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson, Sumner, Wilson | 27 min |
| Apr 3, 4:52 PM CDT | Special Weather Statement | OHX | Davidson | 23 min |
| Apr 3, 4:55 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Perry | 50 min |
| Apr 3, 4:56 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Sumner, Trousdale, Wilson | 34 min |
| Apr 3, 5:00 PM CDT | Tornado Warning | OHX | Davidson, Sumner, Trousdale, Wilson | 30 min |
| Apr 3, 5:02 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Sumner, Wilson | 43 min |
| Apr 3, 5:24 PM CDT | Special Weather Statement | OHX | Rutherford, Williamson | 51 min |
| Apr 3, 5:29 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Smith, Wilson | 31 min |
| Apr 3, 5:34 PM CDT | Special Weather Statement | OHX | Maury | 41 min |
| Apr 3, 5:37 PM CDT | Special Weather Statement | OHX | Jackson, Overton, Smith | 38 min |
| Apr 3, 5:40 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Rutherford, Wilson | 35 min |
| Apr 3, 5:58 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Putnam, Smith, White | 47 min |
| Apr 3, 6:02 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Van Buren, Warren, White | 43 min |
| Apr 3, 6:04 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland | 26 min |
| Apr 3, 6:14 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Coffee, Rutherford, Warren | 46 min |
| Apr 3, 6:41 PM CDT | Special Weather Statement | OHX | Cumberland, Fentress, White | 49 min |
| Apr 3, 6:41 PM CDT | Severe Thunderstorm Warning | OHX | Coffee, Grundy, Van Buren, Warren | 49 min |
| Apr 3, 6:47 PM CDT | Special Weather Statement | OHX | Bedford, Coffee, Giles, Grundy, Marshall | 43 min |
| Apr 3, 6:51 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, White | 39 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.